The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

kidney damage from truvada

Jun 9, 2010

my doctor switched my truvada with epzicon, i feel twinges of pain in one kidney. can my kidney damage get better.and should i be concerned about the pain in my kidney. it is not a kidney stone.

Response from Dr. Henry

Tenofovir related kidney damage often will reverse. There rarely is pain in the kidney directly from the tenofovir and pain in the flank can be due to a variety of non-kidney problems so a full clinical evaluation is recommended if persistent or worsening.KH

Swollen glands and Testicular Pain
Recurring Becteria Vaginosis

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint